# SDR RAIA00401007

- Difficulty date: January 6, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 17,670 hours, 18,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY PATH LIGHTS INOP.  MAINTENANCE RESECURED CONNECTOR TO EMERGENCY PATH LIGHTS.
